ITEM METADATA RECORD
Title: Spin structures on flat manifolds
Authors: Dekimpe, Karel * ×
Sadowski, M *
Szczepanski, A * #
Issue Date: Aug-2006
Publisher: Springer wien
Series Title: Monatshefte fur mathematik vol:148 issue:4 pages:283-296
Abstract: The aim of this paper is to present some results about spin structures on flat manifolds. We prove that any finite group can be the holonomy group of a flat spin manifold. Moreover, we shall give some methods of constructing spin structures related to the holonomy representation.
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science